Einige Bemerkungen zum Weierstraßschen Lückensatz.

Andrei Duma

Mathematische Annalen (1976)

  • Volume: 219, page 139-146
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Duma, Andrei. "Einige Bemerkungen zum Weierstraßschen Lückensatz.." Mathematische Annalen 219 (1976): 139-146. <http://eudml.org/doc/182763>.

author = {Duma, Andrei},
journal = {Mathematische Annalen},
pages = {139-146},
title = {Einige Bemerkungen zum Weierstraßschen Lückensatz.},
url = {http://eudml.org/doc/182763},
volume = {219},
year = {1976},

AU - Duma, Andrei
TI - Einige Bemerkungen zum Weierstraßschen Lückensatz.
JO - Mathematische Annalen
PY - 1976
VL - 219
SP - 139
EP - 146
UR - http://eudml.org/doc/182763
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.